MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2777
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire tip detachment occurred.The patient underwent percutaneous coronary intervention (pci).A 185cm moderate support straight tip pt2 guidewire was selected for use in the stenting procedure to a lesion in the right coronary artery.The tip of the pt2 guidewire detached.The detached tip remained in the vessel.The procedure was cancelled.No patient harm resulted in relation to this event.
 
Additional Manufacturer Narrative
Additional information stated that there was not a procedural delay, and the procedure was not cancelled.Event description updated to reflect the new information.Removed impact code surgical procedure delayed f1909 and added no health consequences or impact f26.
 
Event or Problem Description
It was reported that guidewire tip detachment occurred.The patient underwent percutaneous coronary intervention (pci).A 185cm moderate support straight tip pt2 guidewire was selected for use in the stenting procedure to a lesion in the right coronary artery.The tip of the pt2 guidewire detached.The detached tip remained in the vessel.The procedure was cancelled.No patient harm resulted in relation to this event.It was further reported that the lesion was 60 to 70% stenosed.Mild tortuosity and moderately calcified.There were no snaring attempts, the detached pt2 is lodged in a distal tortuous vessel.There is no impact the blood supply to the heart.The procedure was not cancelled.The event was noticed at the very end of a ptca standard procedure.There were no patient complications.Patient was discharged from hospital two days later.
 
Event or Problem Description
It was reported that guidewire tip detachment occurred.Procedure summary: the patient underwent percutaneous coronary intervention (pci).A 185cm moderate support straight tip pt2 guidewire was selected for use in the stenting procedure to a lesion in the right coronary artery.The tip of the pt2 guidewire detached.The detached tip remained in the vessel.The procedure was cancelled.Patient status: no patient harm resulted in relation to this event.Additional details: it was further reported that the lesion was 60 to 70% stenosed.Mild tortuosity and moderately calcified.There were no snaring attempts, the detached pt2 is lodged in a distal tortuous vessel.There is no impact the blood supply to the heart.The procedure was not cancelled.The event was noticed at the very end of a ptca standard procedure.There were no patient complications.Patient was discharged from hospital two days later.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.The pt2 guidewire was returned and there were no visual damages or detachments were noticed in the device.Dimensional testing was performed and the was measured for the overall length.The device passed measurement specification.Media was provided by the facility.The media revealed ct scans related an unknown anatomy without any device showed.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15965697
Report Number2124215-2022-52131
Device Sequence Number20227295
Product Code DQX
UDI-Device Identifier08714729471196
UDI-Public08714729471196
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2024
Device Model Number2777
Device Catalogue Number2777
Device Lot Number0029087743
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer12/15/2022
01/19/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/03/2023
02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale